Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 827064, 2 pages
http://dx.doi.org/10.1155/2014/827064
Editorial

Iterative Methods and Applications

1Dipartimento di Matematica, Universitá della Calabria, 87036 Arcavacata di Rende, Italy
2Department of Mathematics, University of Alabama in Huntsville, Huntsville, AL 35899, USA
3Department of Mathematics, Banaras Hindu University, Varanasi 221005, India

Received 10 December 2013; Accepted 10 December 2013; Published 9 March 2014

Copyright © 2014 Giuseppe Marino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Nawab Hussain, Giuseppe Marino, and Afrah A. N. Abdou, “On Mann’s Method with Viscosity for Nonexpansive and Nonspreading Mappings in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher ยท View at Google Scholar